Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Korean Journal of Mathematics
Journal Basic Information
Journal DOI :
The Kangwon-Kyungki Mathematical Society
Editor in Chief :
Volume & Issues
Volume 18, Issue 4 - Dec 2010
Volume 18, Issue 3 - Sep 2010
Volume 18, Issue 2 - Jun 2010
Volume 18, Issue 1 - Mar 2010
Selecting the target year
ON CHARACTERIZATIONS OF PRÜFER v-MULTIPLICATION DOMAINS
Chang, Gyu Whan ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 335~342
Let D be an integral domain with quotient field K,
be the set of nonzero ideals of D, and
be the star-operation on D defined by
such that J is finitely generated and
. The D is called a Pr
-multiplication domain if
for all nonzero finitely generated ideals I of D. In this paper, we show that D is a Pr
-multiplication domain if and only if
, if and only if
, if and only if
, if and only if
with C finitely generated, if and only if
for all nonzero
, if and only if
with B, C finitely generated.
GENERALIZED FUZZY CONGRUENCES ON SEMIGROUPS
Chon, Inheung ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 343~356
We define a G-fuzzy congruence, which is a generalized fuzzy congruence, discuss some of its basic properties, and characterize the G-fuzzy congruence generated by a fuzzy relation on a semigroup. We also give certain lattice theoretic properties of G-fuzzy congruences on semigroups.
ON GROUP ORDERS OF SOME CELLULAR AUTOMATA
Kim, Jae-Gyeom ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 357~368
In this note, we will characterize group orders of hybrid CA configured with rules 60 and 195 and that configured with rules 102 and 153.
A CRITERION FOR VERTEX EXTREMAL LENGTH PARABOLIC GRAPHS AND ITS APPLICATION
Oh, Byung-Geun ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 369~380
We give a criterion for vertex extremal length parabolicity of locally finite planar graphs, and use it to show that a disk triangulation graph is circle packing parabolic if and only if its immediate finer graphs are circle packing parabolic.
REMARKS ON LOCALLY HALF-FACTORIAL DOMAINS
Yoon, Seok Ryong ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 381~386
In this paper, we study Dedekind domains D such that each proper localization
of D is an half-factorial domain.
ON THE GENERALIZED RANDERS CHANGE OF BERWALD METRICS
Lee, Nany ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 387~394
In this paper, we study the generalized Randers change
from the Brewald metric L and the h-vector
. And in search for a non-Berwald Landsberg metric, we obtain the conditions on
is a Landsberg metric.
STABILITY OF QUADRATIC FUNCTIONAL EQUATIONS IN RANDOM NORMED SPACES
Schin, Seung Won ; Ki, DoHyeong ; Chang, JaeWon ; Kim, Min June ; Park, Choonkil ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 395~407
In this paper, we prove the generalized Hyers-Ulam stability of the following quadratic functional equations
in random normed spaces.
A STUDY ON THE RELATION BETWEEN MATHEMATICS AND FOREIGN LANGUAGE
Oh, Hyeyoung ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 409~424
We observed the symptoms that occur to students who dislike mathematics when they study mathematics and the data that mathematics is related to foreign language. This study investigated the relation between mathematics and foreign language. Continuous immersion aids not only in acquiring language but also in learning mathematics. For continuous immersion, it is essential to organize small class. We organized small class and compared large class with small class about how the relation between mathematics and language appears in achievement, rate of presence, rate of submission of report, and attitude and enthusiasm. Based on the result, we try to find out the way to increase understanding mathematics and level up the achievements.
REMOVAL OF HYPERSINGULARITY IN A DIRECT BEM FORMULATION
Lee, BongJu ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 425~440
Using Green's theorem, elliptic boundary value problems can be converted to boundary integral equations. A numerical methods for boundary integral equations are boundary elementary method(BEM). BEM has advantages over finite element method(FEM) whenever the fundamental solutions are known. Helmholtz type equations arise naturally in many physical applications. In a boundary integral formulation for the exterior Neumann there occurs a hypersingular operator which exhibits a strong singularity like
and hence is not an integrable function. In this paper we are going to remove this hypersingularity by reducing the regularity of test functions.
CONVERGENCE THEOREMS OF ITERATIVE ALGORITHMS FOR A GENERAL SYSTEM OF VARIATIONAL INEQUALITIES WITH APPLICATIONS
Kang, Shin Min ; Kwun, Young Chel ; Qin, Xiaolong ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 441~464
In this paper, we introduce an iterative method for finding common elements of the set of solutions to a general system of variational inequalities for inverse-strongly accretive mappings and of the set of fixed points of strict pseudo-contractions in a real Banach space. The results presented in this paper mainly improve and extend the corresponding results announced by many others.
ON THE SIZE OF THE SET WHERE A MEROMORPHIC FUNCTION IS LARGE
Kwon, Ki-Ho ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 465~472
In this paper, we investigate the extent of the set on which the modulus of a meromorphic function is lower bounded by a term related to some Nevanlinna Theory functionals. A. I. Shcherba estimate the size of the set on which the modulus of an entire function is lower bounded by 1. Our theorem in this paper shows that the same result holds in the case that the lower bound is replaced by
< 1, which improves Shcherba's result. We also give a similar estimation for meromorphic functions.
NONTRIVIAL SOLUTIONS FOR THE NONLINEAR BIHARMONIC SYSTEM WITH DIRICHLET BOUNDARY CONDITION
Jung, Tacksun ; Choi, Q-Heung ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 473~487
We investigate the existence of multiple nontrivial solutions (
) for perturbations
of the harmonic system with Dirichlet boundary condition
where we assume that
are finite. We prove that the system has at least three solutions under some condition on
MULTIPLICITY RESULTS FOR SOME FOURTH ORDER ELLIPTIC EQUATIONS
Jin, Yinghua ; Choi, Q-Heung ;
Korean Journal of Mathematics, volume 18, issue 4, 2010, Pages 489~496
In this paper we consider the Dirichlet problem for an fourth order elliptic equation on a open set in
. By using variational methods we obtain the multiplicity of nontrivial weak solutions for the fourth order elliptic equation.